Due to exchange rate volatility, our team may contact you for top-up if prices change.
ANOROL *100 TABLETS 61529
ANOROL *100 TABLETS 61530
ANOROL *100 TABLETS 61531
ANOROL *100 TABLETS 61532

Hovid

ANOROL *100 TABLETS

Active Ingredient: Paracetamol and Orphenadrine citrate
Presentation: Tablet
Strength: Paracetamol 450mg and Orphenadrine citrate 35mg
Pack Size: 100 tablets

₦990.00

SKU:
  megacare-pharmacy-6693
quantity

Anorol *100 tablets is used to relieve pain due to sapsm of voluntary muscle and for symptomatic treatment of mild to moderate pain.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EPIGESIC *20 TABLETS
₦2,062.50
DABIC TABLET 7.5MG
₦1,300.00
BELL’S NERVE&BONE LINIMENT 100ML
₦3,184.50
BACLOFEN 10MG *84 TABLETS (TEVA)
₦8,893.50
BACLOFEN 10MG *84 TABLETS (MYLAN)
₦12,259.50
ASPIRIN 300MG *32 TABLETS (ASPAR)
₦1,485.00
ARTHROTEC 75MG *20 TABLETS
₦6,105.00
ARTHROTEC 75MG *100 TABLETS
₦2,805.00
ARTHROGRATIS COMPLEX *30 CAPSULES
₦13,777.50
ANOROL *100 TABLETS
ANOROL *100 TABLETS
₦ 990.00